# SDR ASOA2013071508645

- Difficulty date: June 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,162 hours, 22,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAS DAMAGE ON LT AND RT SIDE PROTECTIVE COVERS AND PHOTOLUMINESCENT INSERTS.   REPLACED DAMAGED PROTECTIVE COVERS AND PHOTOLUMINESCENT INSERTS ON LT & RT SIDES IAW STC ST02687AT.
